MathSciNet Relay Station
MathSciNet bibliographic data
MR2365484 46L53 (60G42 81S25)
Osȩkowski, Adam Weak type inequality for noncommutative differentially subordinated martingales. Probab. Theory Related Fields 140 (2008), no. 3-4, 553–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement